Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 78, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 26, 2015, 11:07 PM CDT for Garfield County, Logan County, Payne County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2015, 11:07 PM CDT (04:07 UTC)
- Expired
- May 27, 2015, 2:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Garfield County, OK, Logan County, OK, Payne County, OK
The radar
The Norman radar (KTLX), 87 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 11:15 PM CDT | FLASH FLOOD | 5 Se Marshall, OK | MULTIPLE ROADS AND AT LEAST ONE BRIDGE WASHED OUT BETWEEN MARSHALL, ORLANDO AND MULHALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.1 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2696 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 836 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.7
The text
As transmitted, in the capitals the NWS used until 2016.
020
WGUS54 KOUN 270407
FFWOUN
OKC047-083-119-270700-
/O.NEW.KOUN.FF.W.0078.150527T0407Z-150527T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1107 PM CDT TUE MAY 26 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN LOGAN COUNTY IN CENTRAL OKLAHOMA...
SOUTHWESTERN PAYNE COUNTY IN CENTRAL OKLAHOMA...
SOUTHEASTERN GARFIELD COUNTY IN NORTHERN OKLAHOMA...
* UNTIL 200 AM CDT
* AT 1105 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
A THUNDERSTORM PRODUCING HEAVY RAIN BETWEEN MARSHALL...ORLANDO...AND MULHALL.
UP TO 4 INCHES OF RAIN HAS ALREADY FALLEN SINCE EARLIER THIS EVENING. ALMOST 3 INCHES
HAS FALLEN IN THE LAST HOUR AT THE MARSHALL MESONET GUAGE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LANGSTON...COYLE...MARSHALL...MULHALL AND ORLANDO.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3617 9746 3616 9746 3616 9737 3594 9718
3593 9747 3619 9768
$$
WR1 follow-up statement
362
WGUS74 KOUN 270544
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1244 AM CDT WED MAY 27 2015
OKC047-083-119-270700-
/O.CON.KOUN.FF.W.0078.000000T0000Z-150527T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOGAN OK-PAYNE OK-GARFIELD OK-
1244 AM CDT WED MAY 27 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHERN LOGAN...SOUTHWESTERN PAYNE AND SOUTHEASTERN GARFIELD
COUNTIES...
AT 1243 AM CDT...DOPPLER RADAR INDICATED THAT HEAVY RAIN HAD ENDED
IN THE WARNED AREA. TWO TO FOUR INCHES OF RAIN HAVE FALLEN SINCE
9 PM.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LANGSTON...COYLE...MULHALL...ORLANDO AND MARSHALL.
NO ADDITIONAL RAINFALL IS EXPECTED IN THE WARNED AREA
THROUGH 2 AM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3617 9746 3616 9746 3616 9737 3594 9718
3593 9747 3619 9768
$$
MBSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 26, 6:17 PM CDT, 4 hours 50 minutes earlier.
Area forecast discussion, May 26, 6:17 PM CDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 617 PM CDT TUE MAY 26 2015 .AVIATION...27/00Z TAF ISSUANCE... PRIMARY AVIATION CONCERN REMAINS FOCUSED ON TSRA DEVELOPMENT THIS EVENING. THROUGH 00Z... TSRA WILL CONTINUE TO IMPACT KLAW/KSPS WITH MVFR CEILINGS/VIS. TIMING FOR KOKC/KOUN WOULD HAVE TSRA IMPACTING AIRFIELDS BETWEEN 01 AND 03Z. WILL MODIFY TAFS AS CONFIDENCE INCREASES AS STORMS MOVE TOWARD KOKC. STORMS IN SWRN OK HAVE PUT DOWN A DECENT OUTFLOW... WITH GUSTY SE WINDS TOWARDS KHBR/KCSM. THIS SHOULD BE SHORT LIVED... 1 TO 2 HRS. FOR KLAW/KSPS... TSRA AND GUSTY OUTFLOW WILL CONTINUE TO IMPACT EACH AIRFIELD OVER THE NEXT THROUGH 02 TO 03Z. JTK && .PREV DISCUSSION... /ISSUED 348 PM CDT TUE MAY 26 2015/ DISCUSSION... THE PRIMARY CONCERNS OVER THE COMING WEEK WILL BE STRONG TO SEVERE STORM POTENTIAL...AND AN INCREASING THREAT OF HEAVY RAINFALL LATE WEEK INTO THE WEEKEND. STRONG TO SEVERE STORMS WILL REMAIN POSSIBLE THROUGH TONIGHT...WITH ABUNDANT MOISTURE AND INSTABILITY...EXPECT A FEW OCCURRENCES OF LARGE HAIL AND DAMAGING WINDS. A LOW TORNADO THREAT WILL ALSO EXIST WITH THE MORE DOMINANT STORMS ALONG AND SOUTH OF THE RED RIVER. STORMS SHOULD GRADUALLY WEAKEN BY MIDNIGHT...THOUGH HEAVY RAINFALL WILL REMAIN POSSIBLE. TOMORROW...SEVERE STORMS WILL RETURN TO THE FORECAST...AS STRONG INSTABILITY BUILDS AHEAD OF A DRYLINE OVER THE FAR WEST TEXAS PANHANDLE AND WESTERN OKLAHOMA. MAIN THREATS WITH THE STRONGEST STORMS TOMORROW WILL ONCE AGAIN BE LARGE HAIL AND DAMAGING WINDS...WITH PERHAPS A TORNADO OR TWO FROM LATE AFTERNOON INTO THE EARLY EVENING. WITH THE PERSISTENCE OF A MOISTURE RICH ENVIRONMENT...COUPLED WITH WEAK CAPPING AND SUBTLE SURFACE BOUNDARIES...STRONG TO SEVERE THUNDERSTORMS APPEAR POSSIBLE VIRTUALLY EVERY DAY INTO THE COMING WEEKEND. AS CONVECTIVE POTENTIAL WILL BE IMPACTED EACH DAY BY THE PREVIOUS DAYS THUNDERSTORM ACTIVITY...MUCH UNCERTAINTY REMAINS WITH RESPECT TO WHEN/WHERE SEVERE STORMS MAY MOST BE LIKELY. IN ADDITION TO SEVERE STORMS...LOCALIZED HEAVY RAINFALL MAY LEAD TO FLASH FLOODING IN AREAS...AS MUCH OF THE REGION REMAINS SATURATED FROM RECENT HEAVY RAINS. FROM FRIDAY NIGHT THROUGH SUNDAY...A FAIRLY STRONG FRONT...BY MAY STANDARDS...LOOKS TO MOVE ACROSS OKLAHOMA...STALLING DOWN ALONG THE RED RIVER. AS THIS FRONT MOVES THROUGH THE DEEP MOIST AIRMASS...EXPECT THE POTENTIAL FOR MORE WIDESPREAD MODERATE TO HEAVY RAINFALL TO INCREASE. WITH THE FLOODING RAINS OVER THE LAST FEW WEEKS...HEAVY RAINFALL WILL CERTAINLY BE A CONCERN FOR WORSENING RIVER FLOOD AND POTENTIAL FLASH FLOOD CONDITIONS. THE FRONT LOOKS TO CLEAR MUCH OF THE AREA SUNDAY NIGHT...RESULTING IN AT LEAST A BRIEF RESPITE FROM HEAVY RAIN AND STORMS FOR THE BEGINNING OF NEXT WEEK. BUT MUCH UNCERTAINTY REMAINS REGARDING HOW FAR SOUTH THIS FRONT WILL GET BEFORE STALLING...AND HOW LONG IT WILL REMAIN BEFORE LIFTING NORTHWARD. AUSTIN && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 63 81 68 79 / 40 40 40 50 HOBART OK 61 82 67 78 / 30 30 50 50 WICHITA FALLS TX 65 86 68 82 / 40 30 50 40 GAGE OK 57 82 64 79 / 30 40 60 60 PONCA CITY OK 61 82 66 79 / 50 40 40 50 DURANT OK 66 83 68 83 / 40 30 30 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. &&
Hazardous weather outlook, May 26, 5:09 PM CDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 509 PM CDT TUE MAY 26 2015 OKZ004>048-050>052-TXZ083>090-272215- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 509 PM CDT TUE MAY 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS EVENING AND TONIGHT... .FLOODING... NUMEROUS STREAMS... CREEKS... AND RIVERS REMAIN IN FLOOD ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS. ANY ADDITIONAL RAINFALL THROUGH TONIGHT WILL ONLY WORSEN ONGOING FLOODING. .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE SLIGHT RISK AREA COVERS LOCATIONS NEAR AND SOUTH OF A LINE EXTENDING FROM FREEDOM... TO WEATHERFORD AND CHICKASHA... TO ADA. THERE IS A MARGINAL RISK FOR SEVERE STORMS NORTH OF THIS LINE. TIMING... THROUGH MIDNIGHT. IMPACTS... HEAVY RAINFALL WHICH MAY CAUSE FLASH FLOODING... LARGE HAIL UP TO TENNIS BALL SIZE... DAMAGING WINDS UP TO 70 MPH... LOW CHANCE FOR A FEW TORNADOES... DISCUSSION... SCATTERED SEVERE THUNDERSTORMS DEVELOPED ACROSS NORTHERN TEXAS AND SOUTHERN OKLAHOMA LATE THIS AFTERNOON. THIS ACTIVITY WILL CONTINUE TO EVOLVE AND MOVE EAST AND NORTHEAST THROUGH THE EVENING. ISOLATED STORMS MAY FORM CLOSE TO NORTHWEST WEST AND WEST-CENTRAL OKLAHOMA AS WELL. THESE STORMS MAY BEGIN AS SUPERCELLS... THEN TRANSFORM INTO CLUSTERS. STORMS ARE EXPECTED TO WEAKEN MAINLY BELOW SEVERE LIMITS AFTER MIDNIGHT TONIGHT. DUE TO MODERATE TO STRONG INSTABILITY... AND SUFFICIENT MOISTURE AND SHEAR... SOME SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN HAZARDS... CONDITIONS MAY FAVOR A FEW TORNADOES... ESPECIALLY NEAR THE RED RIVER VALLEY. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... NOT MUCH CHANGE TO THE ONGOING PATTERN IS EXPECTED THROUGH SATURDAY. THIS WILL PRESENT A RISK OF STRONG TO SEVERE THUNDERSTORMS EACH DAY... AND A RISK OF HEAVY RAINFALL AND ASSOCIATED FLOODING. THURSDAY NIGHT THROUGH SATURDAY MAY HAVE THE HIGHEST CHANCES FOR STORMS AND SIGNIFICANT FLOODING. STORM CHANCES ARE EXPECTED TO DECREASE SUNDAY INTO MONDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN... AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. KURTZ
In the hours before
Special weather statement, May 26, 9:40 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
940 PM CDT TUE MAY 26 2015
OKZ043-048-270330-
ATOKA OK-COAL OK-
940 PM CDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ATOKA AND
SOUTHEASTERN COAL COUNTIES UNTIL 1030 PM CDT...
AT 937 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF COALGATE...MOVING NORTHEAST AT 10 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
ATOKA...COALGATE...STRINGTOWN...LEHIGH...WARDVILLE...PHILLIPS...
CHOCKIE AND ATOKA RESERVOIR.
LAT...LON 3439 9615 3453 9628 3471 9609 3468 9609
3468 9589 3466 9588 3460 9588 3459 9582
TIME...MOT...LOC 0237Z 231DEG 7KT 3451 9615
KURTZLocal storm report, May 26, 9:54 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
954 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM HAIL WATONGA 35.85N 98.41W
05/26/2015 E1.75 INCH BLAINE OK PUBLIC
&&
MDAYSpecial weather statement, May 26, 9:59 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
959 PM CDT TUE MAY 26 2015
OKZ015-016-270330-
CUSTER OK-DEWEY OK-
959 PM CDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CUSTER AND SOUTH
CENTRAL DEWEY COUNTIES UNTIL 1030 PM CDT...
AT 956 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF BUTLER...MOVING EAST AT 10 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
CUSTER AND SOUTH CENTRAL DEWEY COUNTIES.
LAT...LON 3566 9919 3578 9922 3584 9897 3575 9892
3566 9893
TIME...MOT...LOC 0256Z 259DEG 9KT 3572 9914
KURTZLocal storm report, May 26, 10:22 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1022 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM FLOOD 3 N EAGLE CITY 35.98N 98.59W
05/26/2015 BLAINE OK TRAINED SPOTTER
WATER FLOWING ACROSS BOTH LANES OF SR58, ABOUT 1 MILE
NORTH OF THIS LOCATION. WATER 2-3 INCHES DEEP WITH
DITCHES ON EITHER SIDE OF ROAD FULL.
&&
MDAYSpecial weather statement, May 26, 10:48 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1048 PM CDT TUE MAY 26 2015
OKZ011-015-017-270415-
BLAINE OK-MAJOR OK-DEWEY OK-
1048 PM CDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLAINE...
SOUTHWESTERN MAJOR AND NORTHEASTERN DEWEY COUNTIES UNTIL 1115 PM
CDT...
AT 1046 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF
TALOGA...MOVING NORTHEAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
CANTON LAKE AND HUCMAC.
LAT...LON 3598 9879 3605 9891 3619 9876 3616 9864
3609 9858
TIME...MOT...LOC 0346Z 238DEG 17KT 3603 9883
KURTZLocal storm report, May 26, 10:54 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1054 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM HAIL 5 N CRESCENT 36.02N 97.60W
05/26/2015 E2.50 INCH LOGAN OK AMATEUR RADIO
&&
MDAYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:14 PM CDT | Special Weather Statement | OUN | Stephens | 31 min |
| May 26, 7:20 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Major | 40 min |
| May 26, 7:28 PM CDT | Special Weather Statement | OUN | Carter | 47 min |
| May 26, 7:56 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Major | 49 min |
| May 26, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 46 min |
| May 26, 8:01 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson | 21 min |
| May 26, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 53 min |
| May 26, 8:27 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 48 min |
| May 26, 8:32 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 43 min |
| May 26, 8:41 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major | 49 min |
| May 26, 8:44 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Major, Woods | 31 min |
| May 26, 8:50 PM CDT | Special Weather Statement | OUN | Custer | 25 min |
| May 26, 8:55 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 49 min |
| May 26, 9:04 PM CDT | Special Weather Statement | OUN | Garfield, Payne | 26 min |
| May 26, 9:05 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Custer | 55 min |
| May 26, 9:07 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 38 min |
| May 26, 9:08 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 25 min |
| May 26, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 49 min |
| May 26, 9:26 PM CDT | Severe Thunderstorm Warning | OUN | Garfield | 49 min |
| May 26, 9:40 PM CDT | Special Weather Statement | OUN | Atoka | 50 min |
| May 26, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Noble | 33 min |
| May 26, 9:46 PM CDT | Tornado Warning | OUN | Logan | 29 min |
| May 26, 9:51 PM CDT | Areal Flood Advisory | OUN | Blaine, Canadian, Kingfisher | 3 hr |
| May 26, 9:52 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 53 min |
| May 26, 9:59 PM CDT | Special Weather Statement | OUN | Custer | 31 min |
| May 26, 10:14 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 46 min |
| May 26, 10:15 PM CDT | Areal Flood Advisory | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 2 hr |
| May 26, 10:37 PM CDT | Tornado Warning | OUN | Logan | 23 min |
| May 26, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Dewey, Kingfisher | 19 min |
| May 26, 10:48 PM CDT | Special Weather Statement | OUN | Dewey | 27 min |
| May 26, 10:58 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 47 min |
| May 27, 6:24 AM CDT | Special Weather Statement | OUN | Comanche | 51 min |
| May 27, 7:04 AM CDT | Special Weather Statement | OUN | Jefferson, Stephens | 41 min |
| May 27, 9:02 AM CDT | River Flood Warning | OUN | Canadian, Cleveland, Grady, McClain | 26 hr |
| May 27, 9:03 AM CDT | River Flood Warning | OUN | Hughes, Seminole | 36 hr |
| May 27, 11:01 AM CDT | Special Weather Statement | OUN | Coal, Pontotoc | 29 min |
| May 27, 12:03 PM CDT | Special Weather Statement | OUN | McClain | 27 min |
| May 27, 12:18 PM CDT | Special Weather Statement | OUN | Pontotoc | 27 min |
| May 27, 12:38 PM CDT | Special Weather Statement | OUN | Pottawatomie | 37 min |
| May 27, 12:56 PM CDT | Special Weather Statement | OUN | Stephens | 34 min |
| May 27, 1:05 PM CDT | Special Weather Statement | OUN | Pontotoc | 25 min |
| May 27, 1:22 PM CDT | Special Weather Statement | OUN | Garvin | 23 min |
| May 27, 1:40 PM CDT | Special Weather Statement | OUN | Garvin | 35 min |
| May 27, 1:51 PM CDT | Special Weather Statement | OUN | Pontotoc | 24 min |
| May 27, 2:15 PM CDT | Flash Flood Warning | OUN | Pontotoc | 5 hr |
| May 27, 2:35 PM CDT | Areal Flood Advisory | OUN | Garvin, Murray, Pontotoc | 3 hr |
| May 27, 2:36 PM CDT | Special Weather Statement | OUN | Murray | 24 min |
| May 27, 2:40 PM CDT | Flash Flood Watch | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more | 70 hr |
| May 27, 3:24 PM CDT | Special Weather Statement | OUN | Garvin | 36 min |
| May 27, 4:04 PM CDT | Special Weather Statement | OUN | Murray | 26 min |
| May 27, 4:33 PM CDT | Special Weather Statement | OUN | Johnston | 27 min |
| May 27, 4:53 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 37 min |
| May 27, 4:58 PM CDT | Special Weather Statement | OUN | Harper | 47 min |
| May 27, 5:12 PM CDT | Special Weather Statement | OUN | Coal | 48 min |
| May 27, 5:21 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 39 min |
| May 27, 5:29 PM CDT | Areal Flood Advisory | OUN | Atoka, Coal, Johnston, Pontotoc | 3 hr |
| May 27, 5:31 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 44 min |
| May 27, 6:02 PM CDT | Special Weather Statement | OUN | Cotton | 28 min |
| May 27, 6:05 PM CDT | Special Weather Statement | OUN | Stephens | 40 min |
| May 27, 6:25 PM CDT | Special Weather Statement | OUN | Tillman | 35 min |
| May 27, 6:40 PM CDT | Special Weather Statement | OUN | Tillman | 35 min |
Nearby
Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.